# SDR SWAA2024022754399

- Difficulty date: February 21, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Ecs Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS DOOR 192CL; SECOND FROM FWD HINGE FITTING AT BONDIN STUD HAS CORROSION.<[01] REMOVED AND REPLACED FWD HINGE FITTING AT ECS COMP. PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
